# SDR CALA2023110603288

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 92,789 hours, 36,311 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4893
- Condition: Inoperative
- Location: 13wl
- Part time: 18,095 hours, 8,360 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU INTERNAL AFT L MESSAGE IS DISPLAYED AFTER EMERGENCY LIGHT TEST. FOLLOWED TSM 33-51-00-810-807-A, FOUND AFT LEFT EPSU AT FAULT. REMOVED AND REPLACED EPSU REF AMM 33-51-38. OPS CHECK GOOD. PARTS USED:  31-3350-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1918005  SN OFF 4893 POWER SUPPLY, C  OFF 31-3350-9-9001 4893 ON 31-3350-9-9001 8307
